# SDR VNAA20240214004

- Difficulty date: January 7, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1047.00, BTW STGR 17LH AND STGR 18LH. (SM)   DOOR SILL BTW FS 1000.00 TO FS 1047.00, BTW STGR 17LH AND STGR 18LH WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 PAR. 6.C. CRJ 900 SRM 51-42-10-001-001-A01 PAR. 8.C. AND CRJ 900 SRM 51-42-21-001-001-A01 PAR. 6.C.
